Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generic one-parameter families of vector fields on two-dimensional manifolds


Author: J. Sotomayor
Journal: Bull. Amer. Math. Soc. 74 (1968), 722-726
DOI: https://doi.org/10.1090/S0002-9904-1968-12013-0
MathSciNet review: 0231412
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. F. Duff, Limit cycles and rotated vector fields, Ann. of Math. (2) 57 (1953), 15-31. MR 53301
  • 2. M. Urabe, Infinitesimal deformation of cycles, J. Sci. Hiroshima University, A 18(1954), 37-53. MR 70802
  • 3. A. Andronov and C Chaikin, Theory of oscillations, Chapter VI, Princeton Univ. Press, Princeton, N. J., 1945.
  • 4. L. Marcus and A. Aeppli, Integral equivalence of vector fields on manifolds and bifurcation of differential systems, Amer. J. Math. 85 (1963), 633-654. MR 158138
  • 5. R. Sacker, Invariant surfaces and bifurcation of periodic solutions of ordinary differential equations, New York University, Courant Inst. Math. Sci. Tech. Rep. IMM-NYU 333, 1964.
  • 6. M. Peixoto, On structural stability, Ann. of Math. (2) 69(1959), 199-222. MR 101951
  • 7. M. Peixoto, Structural stability on two dimensional manifolds, Topology 1 (1962), 101-120. MR 142859
  • 8. S. Smale, On dynamical systems, Bol Soc. Mat. Mexicana (2) 5 (1960), 195-198. MR 141855
  • 9. S. Smale, Differentiable dynamical systems, Bull. Amen Math. Soc. 73 (1967), 747-817. MR 228014
  • 10. S. Smale, Stable manifolds for differential equations and diffeomorphisms, Ann. Scuola Norm. Sup. Pisa, Serie III 17 (1963), 97-116. MR 165537
  • 11. I. Kupka, Contribution a la théorie des champs génériques, Cont. to Diff. Eq. 2 (1963), 451-484. MR 165536
  • 12. A. Andronov and R. Leontovich, Sur la théorie de la variation de la structure qualitative de la division du plan en trajectoires, Dokl. Akad. Nauk. 21 (1938), 427-430.
  • 13. J. Sotomayor, Estabilidade estrutural de primeira ordem e variedades de Banach, Thesis I.M.P.A., Rio de Janeiro, 1964.
  • 14. J. Sotomayor, On certain one-parameter family of vector fields, Notas de Maternáticas, Ins. Matemáticas, Univ. Ingenieria, Lima, 1965. MR 197911
  • 15. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 155257


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12013-0

American Mathematical Society